MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg v2 and v3 test system results from 1 patient on a cobas 6000 e 601 module.On (b)(6) 2022, the initial hcg v2 result was 1.0 miu/ml.The result was reported outside of the laboratory.The patient took a pregnancy test at home that was positive and was advised to have another sample collected.The new sample gave a result of over 800 miu/ml.On (b)(6) 2022, an aliquot of the original sample was repeated and the result was 79.25 miu/ml.The sample was repeated using a new hcg v3 reagent.The original tube was re-centrifuged and also repeated and the result was 71 miu/ml.The repeat result of 79.25 miu/ml was deemed correct.The hcg v2 reagent lot is 56666900 and the expiration date is 31-jan-2023.The hcg v3 reagent lot is 62829300 and the expiration date is 31-oct-2023.
 
Additional Manufacturer Narrative
Calibration was last performed on 07-nov-2022 and showed signals slightly lower than expected.Qc recovery was within range.The alarm trace did not contain a conspicuous event.The field service engineer found that the measuring cells were due for replacement and replaced them.An instrument check and blank cell calibration were performed successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15900427
Report Number1823260-2022-03839
Device Sequence Number12074858
Product Code JJE
UDI-Device Identifier04015630919383
UDI-Public04015630919383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number05860652001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer12/10/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOMETRIN; ESTROGEN PATCH
Patient Age45 YR
Patient SexFemale